# SDR 97ZZZX2981

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 90422912
- Condition: Failed
- Location: Landing Gear
- Part time: 176 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATOR INOPERATIVE.
